# SDR IPXA1565334

- Difficulty date: March 6, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 1100-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOOR PANEL HAS EDGE DAMAGE AND DELAMINATION BS 1100-1200, LBL 45-60, WL 208 (MARKED).  REPLACED FLOOR PANEL IAW SRM 53-00-50-1A1 AND EO B757-5320-9692-G.
